| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that the needle release button popped up unexpectedly (needle button released) for three of their v-go 40 devices at different times.The exact dates of each event were not reported.It was reported that the devices are available for return to the manufacturer for evaluation.To date, they have not been received.